# SDR IPXA2022012678296

- Difficulty date: January 7, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: ANB73922
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX EXTERNAL ANGLE AT R/H AFT BEAR CLAW IS CORRODED.REMOVED AND REPLACED ANGLE IAW SRM 51-31-01. (MINOR)
